Sumudu transform in fractal calculus


Golmankhaneh A. K. , TUNÇ C.

APPLIED MATHEMATICS AND COMPUTATION, vol.350, pp.386-401, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 350
  • Publication Date: 2019
  • Doi Number: 10.1016/j.amc.2019.01.025
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.386-401

Abstract

The C-eta-Calculus includes functions on fractal sets, which are not differentiable or integrable using ordinary calculus. Sumudu transforms have an important role in control engineering problems because of preserving units, the scaling property of domains, easy visualization, and transforming linear differential equations to algebraic equations that can be easily solved. Analogues of the Laplace and Sumudu transforms in C-eta-Calculus are defined and the corresponding theorems are proved. The generalized Laplace and Sumudu transforms involve functions with totally disconnected fractal sets in the real line. Linear differential equations on Cantor-like sets are solved utilizing fractal Sumudu transforms. The results are summarized in tables and figures. Illustrative examples are solved to give more details. (C) 2019 Elsevier Inc. All rights reserved.